RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1984, Volume 35, Issue 6, Pages 803–812 (Mi mz5823)  

This article is cited in 7 scientific papers (total in 7 papers)

Properties of the space of proper functions

A. A. Tolstonogov


Full text: PDF file (914 kB)

English version:
Mathematical Notes, 1984, 35:6, 422–427

Bibliographic databases:

UDC: 517.51
Received: 25.02.1983

Citation: A. A. Tolstonogov, “Properties of the space of proper functions”, Mat. Zametki, 35:6 (1984), 803–812; Math. Notes, 35:6 (1984), 422–427

Citation in format AMSBIB
\Bibitem{Tol84}
\by A.~A.~Tolstonogov
\paper Properties of the space of proper functions
\jour Mat. Zametki
\yr 1984
\vol 35
\issue 6
\pages 803--812
\mathnet{http://mi.mathnet.ru/mz5823}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753045}
\zmath{https://zbmath.org/?q=an:0569.46019}
\transl
\jour Math. Notes
\yr 1984
\vol 35
\issue 6
\pages 422--427
\crossref{https://doi.org/10.1007/BF01139944}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AAS4100020}


Linking options:
  • http://mi.mathnet.ru/eng/mz5823
  • http://mi.mathnet.ru/eng/mz/v35/i6/p803

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Chistyakov, “A Pointwise Selection Principle for Functions of a Single Variable with Values in a Uniform Space”, Siberian Adv. Math., 16:3 (2006), 15–41  mathnet  mathscinet  elib
    2. Yu. V. Tret'yachenko, “A generalization of the Helly theorem for functions with values in a uniform space”, Russian Math. (Iz. VUZ), 54:5 (2010), 35–46  mathnet  crossref  mathscinet  elib
    3. Chistyakov V.V. Tretyachenko Yu.V., “Maps of Several Variables of Finite Total Variation. I. Mixed Differences and the Total Variation”, J. Math. Anal. Appl., 370:2 (2010), 672–686  crossref  isi
    4. I. G. Kim, “Neostsillyatsiya reshenii differentsialnogo uravneniya vtorogo poryadka s obobschennymi funktsiyami Kolombo v koeffitsientakh”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 25:1 (2015), 21–28  mathnet  elib
    5. V. Ya. Derr, “Differentsialnye uravneniya v algebre $\it{C}$-obobschennykh funktsii”, Tr. IMM UrO RAN, 22, no. 3, 2016, 62–75  mathnet  crossref  mathscinet  elib
    6. V. Ya. Derr, “O rasshirenii integrala Rimana–Stiltesa”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:2 (2019), 135–152  mathnet  crossref  elib
    7. A. A. Tolstonogov, “Differentsialnye vklyucheniya v banakhovom prostranstve s sostavnoi pravoi chastyu”, Tr. IMM UrO RAN, 26, no. 1, 2020, 212–222  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:256
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020